# SDR SWAA2014052128219

- Difficulty date: May 17, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 46,471 hours, 27,290 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 141A61503
- Part serial: 000871
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER ACTUATOR BROKEN DOOR SKIN DAMAGED.  REPAIRED DOOR IAW EA.
